# SDR 71124

- Difficulty date: June 1, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 18,531 hours, 27,668 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Rheostat
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW CALLED IN AND REPORTED THAT WITH COCKPIT EMERGENCY LIGHTS ON, BATTERY OFF, INDIRECT LIGHTING ON, THERE WAS AN ELECTRICAL BURNING ODOR.  MAINTENANCE REMOVED AND REPLACED INDIRECT LIGHT RHEOSTAT SWITCH.
